| Model Number |
PXYAT6 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, a faulty lens was identified and was not implanted.Additional information had been requested and received stating that the lens had stuck inside the plunger and could not be inserted.Therefore, the unspecified backup lens was used.The lens was discarded because it had been in the operating field and had become contaminated with patient fluid and gloves.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).